MAUDE Adverse Event Report: OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number D141103
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Procedure - pre-clinical study - helios pfa dvt study.It was reported that when the sheath was in the left atrium and a catheter was being advanced into the sheath, the side port of the sheath broke off and caused blood to leak back.They replaced the sheath and the procedure continued.No replacement sheath was requested.Documentation requested for the sheath.
 
Event or Problem Description
There was a procedure delay, just long enough to exchange the sheath.The only force applied to the side port would be a flush line that was connected to it under pressure.The sheath was manipulated (rotated from time to time).
 
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation, device was discarded; however, a complaint notification was provided.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
GUIDESTAR¿ STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17844455
Report Number1035166-2023-00107
Device Sequence Number7247559
Product Code DYB
UDI-Device Identifier00885672010911
UDI-Public00885672010911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberD141103
Device Catalogue NumberD141103
Device Lot NumberDP-18408
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown